# SDR P5CA0501369

- Difficulty date: June 22, 2005
- Submitted: June 29, 2005
- Operation: Air carrier
- Aircraft: N509MC
- Make and model: Boeing 747230B
- Aircraft serial: 21221
- Aircraft time: 113,433 hours, 21,571 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT O/B ELEVATOR FOUND CRACKED AT LEADING EDGE AREA I/B OF ELEVATOR STATION 256.811 AND BRACKET CRACKED AT ELEVATOR STATION 256.811.  RIGHT O/B ELEVATOR REPAIRED PER BOEING INSTRUCTIONS 1-1N575W AND FAA FORM 8100-9.
